The Stacks Project


Bibliography item: Eilenberg-Zilber

authorEilenberg, Samuel and Zilber, Joseph Abraham
titleOn products of complexes
year1953
typearticle
issn0002-9327
journalAmer. J. Math.
volume75
shortjournalAmerican Journal of Mathematics
pages200–204

BibTeX code

You can use the following code to cite this item yourself.

@article{Eilenberg-Zilber,
  author = {Eilenberg, Samuel and Zilber, Joseph Abraham},
  title = {On products of complexes},
  year = {1953},
  issn = {0002-9327},
  journal = {Amer. J. Math.},
  volume = {75},
  shortjournal = {American Journal of Mathematics},
  pages = {200--204},
}